MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 PUMP 382 PUMP SET (US); TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. - 1220648 PUMP 382 PUMP SET (US); TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Catalog Number 000000000001000413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4 and a6 are unknown.The impella device was returned, and an evaluation is underway.Upon completion of our analysis, a supplemental report will be filed.
 
Event or Problem Description
A 77-year-old male patient presented with acute myocardial infarction complicated by cardiogenic shock (ami/cgs).The patient¿s comorbidities are unknown.Clinical assessment prior to initiation of mechanical circulatory support identified the patient as scai shock stage c.To provide hemodynamic support, an impella cp c10 device was implanted via the right femoral artery using a 14 french low profile sheath.There were no known complications during access or insertion.Post procedure, groin oozing at the access site was observed; this was effectively managed using manual pressure.There was additional bleeding beyond the access site ooze noted.The bleeding was at the patient's gums and at the foley, and so plasma blood product was infused to the patient.While on impella support, the purge solution consisted of d5w with bicarbonate.Device performance remained within the expected range for the selected support level, with reported flow at 1.9 l/min on p-4.The patient tolerated support appropriately and was successfully weaned over the course of two days, after which the impella cp c10 and associated low-profile sheath were removed.Following explant, the treating physician noted clot when aspirating the sheath.The physician expressed concern over the thrombotic burden observed and indicated this as a point of consideration for future cases involving the cp10 platform.No additional adverse events related to device function or insertion were documented.
 
Additional Manufacturer Narrative
H6: updated codes based on the results of the investigation.H11: updated based on the results of the investigation.Investigation summary: the cause of the major bleed was not determined since insufficient clinical details were provided.

Brand Name
PUMP 382 PUMP SET (US)
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24579486
Report Number1220648-2026-05146
Device Sequence Number13345936
Product Code OZD
UDI-Device Identifier00813502013566
UDI-Public(01)00813502013566(17)271130(10)2026810708
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number000000000001000413
Device Lot Number2026810708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient EthnicityHispanic